MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL); SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL); SHOULDR PROSTH HEMI- HUM UNCEM
Model Number UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL)
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the invers shoulder prothesis was initially implanted on (b)(6) 2020.A crash on (b)(6) 2020, caused a periprosthetic fracture, which was treated conservatively.The fracture subsequently healed.The last images taken on (b)(6) 2022, showed that the implant was in the correct position.The x-rays taken on (b)(6) 2025, showed a fracture between the cup and the shaft.The implant was removed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9502f-39cpc arthrex univers revers¿ suture cup, batch 19.02222, was received for evaluation.Visual inspection revealed that the returned cup had the polyethylene cup still attached inside; therefore, the internal surface of the cup could not be inspected.Evaluation of the external surface noted scratches and dents, which are most likely associated with the implantation and explantation process.Additionally, the central screw was observed to be shorter than expected, indicating that the screw had fractured.The most likely cause of the reported failure is related to a patient-specific event.Directions for use dfu-0189-eu-01-eo - univers revers¿ shoulder prosthesis system.Adverse effects: loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear and breakage of the cement bed and/or tissue reaction to the implant.Loosening is frequently a consequence of one or several of the above listed risk conditions but can also be caused by inadequate anchoring technique (see below).Bone fractures as a result of one-sided overload or weakened bone substance.Precautions: patient weight.An overweight patient may present additional risk.Extreme stress or strain resulting from work or sport-related activity.Patients with increased risk of fractures due to repeated strain or trauma, or medical conditions that increase the patient's risk for trauma, including falls.

Brand Name
UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL)
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23956148
Report Number1220246-2026-00029
Device Sequence Number13164445
Product Code HSD
UDI-Device Identifier00888867234222
UDI-Public(01)00888867234222(11)191001(17)240930(10)19.02222
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberUNIVERS REVERS SUTURE CUP, 39 (NEUTRAL)
Device Catalogue NumberAR-9502F-39CPC
Device Lot Number19.02222
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown